Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the number of connected components in the space of closed nondegenerate curves on $S_n$


Authors: B. Z. Shapiro and M. Z. Shapiro
Journal: Bull. Amer. Math. Soc. 25 (1991), 75-79
MSC (1985): Primary 53A04
DOI: https://doi.org/10.1090/S0273-0979-1991-16028-3
MathSciNet review: 1080005
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [G] M. L. Gromov, Partial differential relations, Springer-Verlag, Berlin and New York, 1986. MR 864505
  • [L1] J. Little, Nondegenerated homotopies of curves on the unit 2-sphere, J. Differential Geom. 4 (1970), 339-348. MR 275333
  • [L2] J. Little, Third order nondegenerate homotopies of the space curves, J. Differential Geom. 5 (1971), 503-515. MR 291996
  • [H] U. Hamenstadt, Zur Theorie von Carno-Caratheodory Metriken und ihren Anwedungen, Bonner Math. Schr. 180 (1987), 1-64. MR 896272
  • [S] T. L. Sherman, Conjugate points and simple zeros for ordinary linear differential equations, Trans. Amer. Math. Soc. 146 (1969), 397-411. MR 255912
  • [F] W. Fenchel. Über Krummung und Windung geschlossener Raumkurven, Math. Ann. 101 (1929), 238-252. MR 1512528
  • [K-O] B. A. Khesin and V. Yu. Ovsienko, Symplectic leaves of Gelfand-Dikii's brackets and homotopical classes of nondegenerate curves, Funkcional. Anal. i Priložen. 24 (1990), 38-47. MR 1052266

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 53A04

Retrieve articles in all journals with MSC (1985): 53A04


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1991-16028-3

American Mathematical Society